MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GPS III SINGLE KIT W/30ML ACDA; INSTRUMENT, BIOLOGICS

ZIMMER BIOMET, INC. GPS III SINGLE KIT W/30ML ACDA; INSTRUMENT, BIOLOGICS
Catalog Number 800-1003A
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported approximately three (3) months ago, a standard gps kit was used in a clinical setting.After the spin, the canister was removed from the centrifuge and the blood was not separated correctly.The kit was discarded and not used on the patient.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; d10; g4; g7; h1; h2; h3; h6.Visual examination of the provided pictures identified the blood did not fully fractionate.Device not returned.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends. .

Brand Name
GPS III SINGLE KIT W/30ML ACDA
Common Device Name
INSTRUMENT, BIOLOGICS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10122632
Report Number0001825034-2020-02229
Device Sequence Number19596517
Product Code KSS
UDI-Device Identifier00880304681491
UDI-Public(01)00880304681491
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK070026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number800-1003A
Device Lot Number190043
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1